MathSciNet Relay Station
MathSciNet bibliographic data
MR107806 (21 #6528) 46.00 (54.00)
Pełczyński, A.; Semadeni, Z. Spaces of continuous functions. III. Spaces $C(\Omega )$ for $\Omega $ without perfect subsets. Studia Math. 18 1959 211–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement